# SDR SWAA2023090595915

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 58,272 hours, 36,697 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED SERVICE DOORWAY ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) 2023-469812<[01] REPLACED SERVICE DOORWAY ASSIST HANDLE NUT AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM-52-41-31-400-802 STEP 3.F.(2);[02] COMPLETED
